# SDR SWAA2020031742517

- Difficulty date: March 10, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,927 hours, 20,447 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR (R1) HAS CRACKED #4 BEAM. / REMOVED AND REPLACED FORWARD SERVICE DOOR PER AMM.
